Francis, Bruce A. and Doyle, John C. (1987) Linear Control Theory with an ℋ∞ Optimality Criterion. SIAM Journal on Control and Optimization, 25 (4). pp. 815-844. ISSN 0363-0129. http://resolver.caltech.edu/CaltechAUTHORS:FRAsiamjco87
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:FRAsiamjco87
This expository paper sets out the principal results in ℋ∞ control theory in the context of continuous-time linear systems. The focus is on the mathematical theory rather than computational methods.
|Additional Information:||© 1987 Society for Industrial and Applied Mathematics. Received by the editors February 2, 1985; accepted for publication (in revised form) April 3, 1986.|
|Subject Keywords:||ℋ∞ control theory, linear systems|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Kristin Buxton|
|Deposited On:||16 Jan 2009 03:10|
|Last Modified:||26 Dec 2012 10:43|
Repository Staff Only: item control page